# SDR P8UF200300002

- Difficulty date: November 4, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N833LA
- Make and model: Doug DC-10-30
- Aircraft serial: 46937
- Aircraft time: 79,843 hours, 25,599 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: ASL0163511
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, J, A

## Discrepancy

AFTER 30 MINUTES OF TAKE OFF DURING CLIMB FIRE WARNING ON ENGINE NR 3, REDUCED POWER AND WARNING SOUND AND LIGHT OFF.  IAW OPERATIONAL PROCEDURES, AIRCRAFT RETURN TO DEPARTURE POINT. LINE MAINT. FOUND UPPER LOOP SENSOR CHAFING WITH PYLON.  CORRECTIVE ACTION: REPOSITIONED LOOP AND ACCOMPLISHED ENGINE RUN UP IAW AMM 71-00-00 AND TAFI 26-11-00
